Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Discrete Mathematics and Applications

Editor-in-Chief: Zubkov, Andrei

6 Issues per year

CiteScore 2016: 0.16

SCImago Journal Rank (SJR) 2015: 0.273
Source Normalized Impact per Paper (SNIP) 2015: 0.577

Mathematical Citation Quotient (MCQ) 2015: 0.03

See all formats and pricing
In This Section
Volume 2, Issue 4 (Jan 1992)


Methods OI geometry and probabilistic combinatorics in threshold logic

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/dma.1992.2.4.427

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Discrete Mathematics and Applications, ISSN (Online) 1569-3929, ISSN (Print) 0924-9265, DOI: https://doi.org/10.1515/dma.1992.2.4.427. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Алексей Дмитриевич Коршунов and Aleksei Dmitrievich Korshunov
Успехи математических наук, 2009, Volume 64, Number 5, Page 3

Comments (0)

Please log in or register to comment.
Log in